What’s coming up on News 3 Now?

What’s coming up on News 3 Now?

For a current guide to programming on News 3 Now & TVW: http://titantvguide.titantv.com/apg/ttv.aspx?siteid=53482

Premiere Week Opens Monday, Sept. 23 with the Season Premiere of

THE NEIGHBORHOOD at 7:00 PM, Leading into the Series Premieres of

New Comedy BOB ♥ ABISHOLA at 7:30 PM and New Drama ALL RISE at 8:00 PM, Followed by Season Premiere of BULL at 9:00 PM

On Thursday, Sept. 26, Debuts Include the Return of YOUNG SHELDON at 7:00 PM, the

Series Premiere of THE UNICORN at 7:30 PM, MOM at 8:00 PM,

Patricia Heaton’s Return to CBS in the New Comedy CAROL’S SECOND ACT at 8:30pm and the new drama EVIL at 9:00pm

Monday, Sept. 23

7:00-7:30 PM

THE NEIGHBORHOOD ( 2 nd Season Premiere)

7:30-8:00 PM

BOB ♥ ABISHOLA ( SERIES DEBUT )

8:00-9:00 PM

ALL RISE ( SERIES DEBUT )

9:00-10:00 PM

BULL ( 4 th Season Premiere)

Tuesday, Sept. 24

7:00-8:00 PM

NCIS ( 17 th Season Premiere)

8:00-9:00 PM

FBI ( 2 nd Season Premiere)

9:00-10:00 PM

NCIS: NEW ORLEANS ( 6 th Season Premiere)

Wednesday, Sept. 25

7:00-8:30 PM

SURVIVOR (90-Minute 39 th Season Premiere)

8:30-10:00 PM

BIG BROTHER (Live Season Finale)

Thursday, Sept. 26

7:00-7:30 PM

YOUNG SHELDON ( 3 rd Season Premiere)

7:30-8:00 PM

THE UNICORN ( SERIES DEBUT )

8:00-8:30 PM

MOM ( 7 th Season Premiere)

8:30-9:00 PM

CAROL’S SECOND ACT ( SERIES DEBUT )

9:00-10:00 PM

EVIL ( SERIES DEBUT )

Friday, Sept. 27

7:00-8:00 PM

HAWAII FIVE-0 ( 10 th Season Premiere)

8:00-9:00 PM

MAGNUM P.I. ( 2 nd Season Premiere)

9:00-10:00 PM

BLUE BLOODS ( 10 th Season Premiere)

Saturday, Sept. 28

7:00-9:00 PM

CRIMETIME SATURDAY

9:00-10:00 PM

48 HOURS ( 33 rd Season Premiere)

**Sunday, Sept. 29 – Football Doubleheader

6:30-7:30 PM

60 MINUTES ( 52 nd Season Premiere)

7:30-8:30 PM

GOD FRIENDED ME ( 2 nd Season Premiere)

8:30-9:30 PM

NCIS: LOS ANGELES ( 11 th Season Premiere)

Wednesday, Oct. 2

7:00-8:00 PM

SURVIVOR (Regular Time Period)

8:00-9:00 PM

SEAL TEAM ( 3 rd Season Premiere)

9:00-10:00 PM

S.W.A.T. ( 3 rd Season Premiere)

Sunday, Oct. 6

6:00-7:00 PM

60 MINUTES (Regular Time Period)

7:00-8:00 PM

GOD FRIENDED ME (Regular Time Period)

8:00-9:00 PM

NCIS: LOS ANGELES (Regular Time Period)

9:00-10:00 PM

MADAM SECRETARY ( 6 th Season Premiere)

CBS Late Night is going strong! You can watch The Late Show with Stephen Colbert every week night at 10:35 P.M., right after News 3 at Ten and then Colbert is followed by The Late Late Show with James Corden at 11:37 P.M.! Talk about great TV! Have you checked out James Cordon’s Carpool Karaoke?

And then there’s Entertainment Tonight! The best in celebrity news and pop culture. ET continues to get unprecedented access to Hollywood’s elite. Every weeknight at 6:30 P.M.

Catch our locally produced weekly show For The Record with Neil Heinen (Talk, News & Current Events, Politics), Sundays at 10:30 A.M. on News 3 Now.

We hope you like the recently unveiled News 3 Now news set! We’re very proud to bring you the best news coverage, in the best way, using this exciting new technology!

See more of the anchors and reporters you love everyday! We’re very proud of our weekend morning news shows, News 3 Now Saturday Morning and News 3 Now Sunday Morning with Keely Arthur and Chris Reece! You can find live, local news on News 3 Now on Live At Four with Mark Koehn & Susan Simon and News 3 Now at Five with Susan Simon & Eric Franke! Both shows compliment our other award winning news programs, News 3 Now at Six & News 3 at Ten with Eric Franke & Charlotte Deleste. News 3 Now This Morning with Leah Linscheid and Josh Spreiter continues to bring you the best television news out there! All of course complimented by the award winning Channel3000.com! Experience matters!

Catch all the latest, local breaking News every Saturday at 5 a.m. & 8 a.m. and Sunday at 6:30 a.m.!

Comments

comments